File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Solutions of branch crack problems in plane elasticity by using a new integral equation approach

TitleSolutions of branch crack problems in plane elasticity by using a new integral equation approach
Authors
Issue Date1987
PublisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/engfracmech
Citation
Engineering Fracture Mechanics, 1987, v. 28 n. 1, p. 31-41 How to Cite?
AbstractA new integral equation is proposed in this paper to investigate the problems of branch cracks with arbitrary configuration in plane elasticity. In the new integral equation, the unknown functions are the usual dislocation functions, and the right hand terms of the integral equations represent the resultant forces. The final integral equation belongs to the Fredholm type with log kernels. Some proposals for choice of interpolation equations for dislocation functions and determination of mesh intervals are given. Several numerical examples are presented. The results of the present approach are compared with those previously published and good agreement has been found. © 1987.
Persistent Identifierhttp://hdl.handle.net/10722/149895
ISSN
2015 Impact Factor: 2.024
2015 SCImago Journal Rankings: 1.423

 

DC FieldValueLanguage
dc.contributor.authorCheung, YKen_US
dc.contributor.authorChen, YZen_US
dc.date.accessioned2012-06-26T06:00:24Z-
dc.date.available2012-06-26T06:00:24Z-
dc.date.issued1987en_US
dc.identifier.citationEngineering Fracture Mechanics, 1987, v. 28 n. 1, p. 31-41en_US
dc.identifier.issn0013-7944en_US
dc.identifier.urihttp://hdl.handle.net/10722/149895-
dc.description.abstractA new integral equation is proposed in this paper to investigate the problems of branch cracks with arbitrary configuration in plane elasticity. In the new integral equation, the unknown functions are the usual dislocation functions, and the right hand terms of the integral equations represent the resultant forces. The final integral equation belongs to the Fredholm type with log kernels. Some proposals for choice of interpolation equations for dislocation functions and determination of mesh intervals are given. Several numerical examples are presented. The results of the present approach are compared with those previously published and good agreement has been found. © 1987.en_US
dc.languageengen_US
dc.publisherPergamon. The Journal's web site is located at http://www.elsevier.com/locate/engfracmechen_US
dc.relation.ispartofEngineering Fracture Mechanicsen_US
dc.titleSolutions of branch crack problems in plane elasticity by using a new integral equation approachen_US
dc.typeArticleen_US
dc.identifier.emailCheung, YK:hreccyk@hkucc.hku.hken_US
dc.identifier.authorityCheung, YK=rp00104en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.scopuseid_2-s2.0-0023471786en_US
dc.identifier.volume28en_US
dc.identifier.issue1en_US
dc.identifier.spage31en_US
dc.identifier.epage41en_US
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridCheung, YK=7202111065en_US
dc.identifier.scopusauthoridChen, YZ=11043431200en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats